# SDR CALA2017010900048

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 84,553 hours, 11,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Burned
- Location: Connector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND L1 EMERGENCY LIGHT C/B POP OUT. RESET STILL TRIPPED . PENDING FOR TOMC APPROVAL. TS FOUND D6231P PIN 2 & 3 AND D03101P PIN 44 & 8 BURNT RECTIFICATION CARRIED OUT D6231P AND D03101P CONNECTOR REPLACED AND 4EA BURNT PINS REPLACED EMERGENCY LT OPERATION CHK AND EPAS BATT POWER SUPPLY TEST AND AREA EMERGENCY LT OPS CHK NML
